MAUDE Adverse Event Report: ZIMVIE US CORP LLC GENTEK® SCANBODY, CERTAIN®, 4.1MMD; DENTAL SCANBODY

ZIMVIE US CORP LLC GENTEK® SCANBODY, CERTAIN®, 4.1MMD; DENTAL SCANBODY
Catalog Number ZFX05Z-ZB-CE-41
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age at time of the event: unknown / not provided.A4: patient weight: unknown / not provided.D4: expiration date: unknown / not provided.
 
Event or Problem Description
It was reported that during the insertion of the scanbody, doctor was unable to unscrew it.Patient returned on (b)(6) 2025 to complete the procedure with other scanbody and the implant was not affected.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H11: additional narrative.Zimvie did not receive one (1) gentek® scanbody, certain®, 4.1mmd (zfx05z-zb-ce-41) for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number review, and risk management file (rmf).Complaint history review was performed for the reported lot 2409050001 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿does not disengage¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation was multiple used.Product is used more times as specified.Therefore, based on the available information, a device malfunction was not established.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
GENTEK® SCANBODY, CERTAIN®, 4.1MMD
Common Device Name
DENTAL SCANBODY
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark  mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24002128
Report Number0001038806-2026-00109
Device Sequence Number21378439
Product Code NDP
UDI-Device Identifier04251881769029
UDI-Public(01)04251881769029(10)2409050001(240)ZFX05Z-ZB-CE-41
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberZFX05Z-ZB-CE-41
Device Lot Number2409050001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic